Volume 16, Number 2
Previous Issue Next Issue

Kang Feng & Dao-liu Wang

J. Comp. Math., 16 (1998), pp. 97-106

Preview Full PDF 196 1897 Abstract

Fa-yong Zhang

J. Comp. Math., 16 (1998), pp. 107-120

Preview Full PDF 183 1928 Abstract

Dao-sheng Zheng

J. Comp. Math., 16 (1998), pp. 121-128

Preview Full PDF 187 1931 Abstract

Zhen Han & Long-jun Shen

J. Comp. Math., 16 (1998), pp. 129-140

Preview Full PDF 196 1909 Abstract

Dao-qi Yang

J. Comp. Math., 16 (1998), pp. 141-151

Preview Full PDF 194 1835 Abstract

Jun-bin Gao, Yi-du Yang & T. M. Shih

J. Comp. Math., 16 (1998), pp. 152-164

Preview Full PDF 184 1848 Abstract

Wei-jun Tang, Zhi Guan & Hou-de Han

J. Comp. Math., 16 (1998), pp. 165-178

Preview Full PDF 185 1819 Abstract

Ning Zhao

J. Comp. Math., 16 (1998), pp. 179-192

Preview Full PDF 183 1884 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard